Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Abdominal pain with nausea. No difficulty in urinating. What could this be?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hi, my friend is experiencing constant pain which varies in the lower front and back left hand side of his body. Its been like this for the past 2 days and today hes starting to feel nauseous too. He is 20yrs and is around 65kg. He said that hes been urinating fine so I dont think it to be kidney stones or appendicitis. Can u help?
Posted Sat, 2 Nov 2013 in General Health
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer:
Need to see a doctor.

Detailed Answer:
Dear Sir,

Thank you for your query on XXXXXXX

Well looking into your query I would like to tell you that abdominal pain associated with nausea can occur in a number of conditions and just on the basis of this history it will be very difficult to predict the cause .

Just passing adequate amount of urine just not rule out renal stones . I will advise you to take your friend to a physician immediately . A USG abdomen will be necessary to rule out the exact cause . It can be appendicitis also . Until he is examined for exact location of the pain cannot be determined . Physical examination will reveal the exact site of pain and thus the underlying strucuture .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor